# SDR SWAA2022010448181

- Difficulty date: November 28, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION ; 2021-549493.  REPLACED SUPPORT ANGLE LOCATED BS695 AND BL0 RH SIDE CENTER SECTION I.A.W B737-700 SRM 51-40-02 AND DWG 273A9110; SHEET 5; REV A; [03] VERIFIED TASK COMPLETE. TASK RII.
